Geometric Asymptotics (Microform, 1990) [WorldCat.org]
skip to content
Geometric Asymptotics Preview this item
ClosePreview this item
Checking...

Geometric Asymptotics

Author: Victor Guillemin; Shlomo Sternberg
Publisher: Providence, R.I. : American Mathematical Society, 1990.
Edition/Format:   Book   Microform : Government publication : Microfiche : English : Reprinted and revView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Government publication
Document Type: Book
All Authors / Contributors: Victor Guillemin; Shlomo Sternberg
ISBN: 0821816330 9780821816332
OCLC Number: 1024986703
Notes: Relaciones: Publicado en: "Mathematical surveys and monographs", vol. 14, 1977 (1990) , ISSN 0076-5376.
Description: XVIII, 480 p. ; 25 cm.
Other Titles: Mathematical surveys and monographs.
Responsibility: by Victor Guillemin and Shlomo Sternbrg.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.